# SDR USAASA07010

- Difficulty date: February 8, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,502 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - THE EMERGENCY LIGHT CHARGER UNIT, FIN 11WL, AT THE MID CABIN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONALLY CHECKS OK.
